# SDR UPS97223039

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 5752 · Aileron Tabs
- Part: Tab Hinge
- Part number: 6521773501
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, LEFT WING I/B AILERON TAB HINGES ARE CORRODED OR CRACKED ON AILERON.  REMOVED CORRODED HINGES AND INSTALLED NEW HINGES IAW SRM 51-30-2.
